| Medical Device Problem Codes |
Image Display Error/Artifact (1304); Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 24-jan-2019, with the following findings: during investigation, all keys were responsive.The keypad was removed and there was contamination found under all the key contacts.The display was dim and discolored.The battery compartment was found to be cracked as well.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.This report is made under the requirements of the medical device reporting regulations and does not constitute an admission on the part of animas of any deficiency in the performance of the device.(b)(6).
Event or Problem Description
The pump was returned for investigation.Investigation revealed contamination under the keypad, a battery compartment crack and a dim/fading color spectrum.This report is made based on results of investigation completed on 24-jan-2019.